# SDR USAA2012022900005

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 12,771 hours, 3,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - BROKEN LOWER EMERGENCY EXIT LIGHT COVER AT LEFT AFT PASSENGER DOOR (L2).  REPLACED LOWER EMERGENCY EXIT LIGHT COVER AT LEFT AFT PASSENGER DOOR (L2) IAW A321 AMM 33-51-16-400-001.
